# SDR UALA2013032001706

- Difficulty date: March 20, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,817 hours, 23,049 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 179
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START.  REPLACED EXCITER, LEAD AND IGNITER PLUG.  OPS NORMAL.
